MAUDE Adverse Event Report: ARGON MEDICAL DEVICES PROSTATE STABILIZATION SET 18GA X 20CM; SYSTEM, APPLICATOR

ARGON MEDICAL DEVICES PROSTATE STABILIZATION SET 18GA X 20CM; SYSTEM, APPLICATOR
Model Number 500118200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return, although images were provided and the investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A customer reported "the barb could not be pushed back completely.The needle had to be removed from the patient using a scalpel.This inevitably resulted in tissue damage to the patient.Only one needle from the package was affected.The product was disposed of." photos were provided.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned by the customer for evaluation.Additionally, the photographic evidence provided by the customer appeared to support the reported allegation.The inability to retract the barb may have resulted from several potential factors, including tissue entrapment or mechanical resistance.However, without receiving the sample, we are unable to perform a comprehensive investigation to determine the root cause.As a result, we cannot determine a definitive root cause or establish an appropriate corrective action at this time.Additional information provided in h.3., h.6.And h.11.

Brand Name
PROSTATE STABILIZATION SET 18GA X 20CM
Common Device Name
SYSTEM, APPLICATOR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23677430
Report Number0001625425-2025-01148
Device Sequence Number21407078
Product Code IWJ
UDI-Device Identifier00886333004393
UDI-Public(01)00886333004393(17)3006259(10)11627654
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500118200
Device Lot Number11627654
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date11/30/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown